# SDR MASA2010121501469

- Difficulty date: December 14, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 14,799 hours, 12,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY FLOOD LIGHT AT ROW 20 INOP.  MX RELAMPED.
